×

Monotone and oscillatory solutions of a class of nonlinear differential equations. (English) Zbl 0271.34045


MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] Atkinson F. V.: On second order nonlinear oscillations. Pacif. J. Math. 5 (1955), 643-647. · Zbl 0065.32001
[2] Belohorec Š.: Oscilatoricke riešenia istej nelineárnej diferenciálnej rovnice druhého rádu. Mat.-fyz. časop. 11 (1961), 250-255.
[3] Bihari I.: Oscillation and monotonity theorems concerning nonlinear differential equations of the second order. Acta Math. Sci. Hung. 9 (1958), 83-104. · Zbl 0089.06901
[4] Conti R.: Recent trends in the theory of boundary value problems for ordinary differential equations. Boll. Unione mat. ital. 3 (1967), 135-178. · Zbl 0154.09101
[5] Кигурадзе И. Т.: О колеблемости решений некоторых обыкновенных дифференциальных уравнений. Докл. АН СССР 144 (1962), 33-36. · Zbl 1005.68507
[6] Кигурадзе И. Т.: К вопросу решений нелинейных дифференциальных уравнений. Диф. уровнения 1 (1965), 995-1006. · Zbl 1099.01519
[7] Nehari Z.: On a class of nonlinear second-order differential equations. Trans. Amer. Math. Soc. 95 (I960), 101-123. · Zbl 0097.29501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.